Translator Disclaimer
May 2018 Multiple Lerch Zeta Functions and an Idea of Ramanujan
Sanoli Gun, Biswajyoti Saha
Michigan Math. J. 67(2): 267-287 (May 2018). DOI: 10.1307/mmj/1516330974

Abstract

In this article, we derive meromorphic continuation of multiple Lerch zeta functions by generalizing an elegant identity of Ramanujan. Further, we describe the set of all possible singularities of these functions. Finally, for the multiple Hurwitz zeta functions, we list the exact set of singularities.

Citation

Download Citation

Sanoli Gun. Biswajyoti Saha. "Multiple Lerch Zeta Functions and an Idea of Ramanujan." Michigan Math. J. 67 (2) 267 - 287, May 2018. https://doi.org/10.1307/mmj/1516330974

Information

Received: 7 September 2016; Revised: 10 July 2017; Published: May 2018
First available in Project Euclid: 19 January 2018

zbMATH: 06914764
MathSciNet: MR3802255
Digital Object Identifier: 10.1307/mmj/1516330974

Subjects:
Primary: 11M32, 11M35

Rights: Copyright © 2018 The University of Michigan

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 2 • May 2018
Back to Top